RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Suleimanov, Bagir Alekperovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:236
Abstract pages:1206
Full texts:354
References:153
Corresponding Member of the Academy of Sciences of Azerbaijan SSR
Professor
Doctor of technical sciences
E-mail:

http://www.mathnet.ru/eng/person53062
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. B. A. Suleimanov, N. I. Guseinova, “Analyzing the state of oil field development based on the Fisher and Shannon information measures”, Avtomat. i Telemekh., 2019, 5,  118–135  mathnet  elib; Autom. Remote Control, 80:5 (2019), 882–896  isi  scopus
2009
2. E. M. Abbasov, O. A. Dyshin, B. A. Suleimanov, “Wavelet method for solving second-order quasilinear parabolic equations with a conservative principal part”, Zh. Vychisl. Mat. Mat. Fiz., 49:9 (2009),  1629–1642  mathnet  zmath  elib; Comput. Math. Math. Phys., 49:9 (2009), 1554–1566  isi  scopus
2008
3. E. M. Abbasov, O. A. Dyshin, B. A. Suleimanov, “Wavelet method for solving the unsteady porous-medium flow problem with discontinuous coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 48:12 (2008),  2163–2179  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 48:12 (2008), 2194–2210  isi  scopus
4. E. M. Abbasov, O. A. Dyshin, B. A. Suleimanov, “Application of wavelet transforms to the solution of boundary value problems for linear parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 48:2 (2008),  264–281  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 48:2 (2008), 251–268  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020